Metric distribution results for sequences (qna)

Details

Ressource 1Download: BIB_58B854E144E4.P001.pdf (215.49 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_58B854E144E4
Type
Article: article from journal or magazin.
Collection
Publications
Title
Metric distribution results for sequences (qna)
Journal
Mathematica Slovaca
Author(s)
Albrecher H.
ISSN
0139-9918
Publication state
Published
Issued date
2002
Peer-reviewed
Oui
Volume
52
Number
2
Pages
195-206
Language
english
Keywords
Sequence, Distribution, Discrepancy, Well-distribution
Publisher's website
Create date
12/05/2009 12:03
Last modification date
20/08/2019 15:12
Usage data